×

zbMATH — the first resource for mathematics

Nonsolvable finite groups with solvable 2-local subgroups. (English) Zbl 0402.20012

MSC:
20D05 Finite simple groups and their classification
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bender, H, Transitive gruppen gerader ordnung, in denen jede involution genau einen punkt festläβt, J. algebra, 17, 527-554, (1971) · Zbl 0237.20014
[2] Feit, W, The current situation in the theory of finite simple groups, (), 55-93
[3] Feit, W; Thompson, J.G, Solvability of groups of odd order, Pacific J. math., 13, 775-1029, (1963) · Zbl 0124.26402
[4] Glauberman, G, A sufficient condition for p-stability, (), 253-287 · Zbl 0242.20018
[5] \scG. Glauberman, A signalizer functor theorem, to appear. · Zbl 0345.20023
[6] Goldschmidt, D, A conjugation family for finite groups, J. algebra, 16, 138-142, (1970) · Zbl 0198.04306
[7] Goldschmidt, D, Solvable signalizer functors on finite groups, J. algebra, 21, 137-148, (1972) · Zbl 0253.20032
[8] Goldschmidt, D, 2-fusion in finite groups, Ann. of math., 99, 70-117, (1974) · Zbl 0276.20011
[9] Gorenstein, D, Finite groups, (1968), Harper and Row New York · Zbl 0185.05701
[10] Gorenstein, D; Walter, J, The π-layer of a finite group, Ill. J. math., 15, 555-564, (1971) · Zbl 0244.20017
[11] Gorenstein, D; Walter, J, Centralizers of involutions in balanced groups, J. algebra, 20, 284-319, (1972) · Zbl 0246.20012
[12] Gorenstein, D; Walter, J, Balance and generation in finite groups, J. algebra, 33, 224-287, (1975) · Zbl 0322.20007
[13] Griess, R; Lyons, R, The automorphism group of the Tits simple group ^2F4(2)′, (), 75-78 · Zbl 0326.20010
[14] Griess, R, Schur multipliers of the known finite simple groups, Bull. amer. math. soc., 78, 68-71, (1972) · Zbl 0263.20008
[15] Hearne, T, A characterization of ^2F4(2)′, ()
[16] Huppert, B, Zweifach transitive auflösbare permutationsgruppen, Math. Z., 68, 126-150, (1957) · Zbl 0079.25502
[17] Huppert, B, Endliche gruppen I, (1967), Springer-Verlag Berlin · Zbl 0217.07201
[18] Janko, Z, Nonsolvable finite groups all of whose 2-local subgroups are solvable, I, J. algebra, 21, 458-517, (1972) · Zbl 0243.20013
[19] Janko, Z; Thompson, J.G, On finite simple groups whose Sylow 2-subgroups have no normal elementary subgroups of order 8, Math. Z., 113, 385-397, (1970)
[20] Klinger, K; Mason, G, Centralizers of p-groups of characteristic 2, p-type, J. algebra, 37, 362-375, (1975) · Zbl 0325.20011
[21] Lundgren, J.R, On finite simple groups all of whose 2-local subgroups are solvable, J. algebra, 27, 491-515, (1973) · Zbl 0276.20010
[22] Pomareda, R.J, A generalization of a result of J. G. Thompson, J. algebra, 37, 239-265, (1975) · Zbl 0322.20006
[23] \scF. Smith, Finite simple groups all of whose 2-local subgroups are solvable, to appear. · Zbl 0325.20009
[24] Steinberg, R, ()
[25] Thompson, J.G, Fixed points of p-groups acting on p-groups, Math. Z., 86, 12-13, (1964) · Zbl 0132.01601
[26] Thompson, J.G, Factorizations of p-solvable groups, Pacific J. math., 16, 371-372, (1966) · Zbl 0136.28502
[27] Thompson, J.G; Thompson, J.G; Thompson, J.G; Thompson, J.G, Nonsolvable finite groups all of whose local subgroups are solvable. IV, Bull. amer. math. soc., Pacific J. math., Pacific J. math., Pacific J. math., 48, 511-592, (1973) · Zbl 0291.20014
[28] \scJ. G. Thompson, Simple groups of order prime to 3. II, to appear.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.